# SDR WX0A071914

- Difficulty date: April 15, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 16242
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUTSIDE RT LAVATORY AFT OVERHEAD INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-53-00, NO HELP.  R & R POWER SUPPLY IAW AMM 33-53-00, OPERATIONS CHECKED GOOD AT THIS TIME.
